# SDR AALA20070932

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25 INOPERATIVE.  REPLACED BATTERY PACK AND MODULE FOR EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
